# SDR 2006FA0001000

- Difficulty date: October 9, 2006
- Submitted: October 17, 2006
- Operation: General aviation
- Make and model: Boeing 767
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 271T00687
- Part serial: 3490
- Condition: Cracked
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART HAS CRACK IN FILTER BOWL PORT, UNIT LEAKING.  (K)
